# SDR WX0A2025010232253

- Difficulty date: December 26, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N262NV
- Make and model: Airbus A320-214
- Aircraft serial: 4122
- Aircraft time: 36,297 hours, 23,212 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AIRCRAFT NOT GROUNDED) (EMERGENCY DECLARED) WHEN RETRACTING L/G AFTER LIFTOFF BRAKE #2 TEMP READ 650Ï¿½C / PERFORMED TSM 32-47-00-810-817-A. R&R #2 BRAKE TEMP SENSOR W/REF TO AMM 32-47-15-000-001-A & AMM 32-47-15-400-001-A. OPS CHECK GOOD."
